# SDR WX0A2025022432329

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N192NV
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- Aircraft time: 19,870 hours, 7,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT MEGAPHONE INOP.   PERFORMED OPERATIONAL TEST OF THE AFT MEGAPHONE IAW AMM 25-65-51-710-002-A. OPS-CHECK GOOD.
